I was on the depo for a year and a half and at first I had a period but it stopped after I was on the shot for 6 months and didnt come back until I had stopped until almost 7 months after I got off it.
That is nothing to be too concerned about. Like Eiri said, if it would make you feel better take a preg test.
I take preg. test frequently at a planned parenthood van that comes to my school.
They always come out negative, I was just afraid cause I didnt know if i was normal not to have my period,
but thank you very much for your replies
It's definitely normal. It may be that the depo is just not kicking in until now. Also, the depo combined with Yaz that you are now on(which makes periods lighter) would make this highly likely. As long as you are taking your pill on time every day, I think you are pretty much protected. If you are worried, keep on taking those tests. They are free (or so I'm assuming since its a planned parenthood van) and do no harm, so if they ease your mind go for it. I wouldn't be too upset or obsessed over it though because it seems like you are protected and being safe about things.
Oops, sorry. I must have missed that part. I thought she switched over to birth control before the three months were up because she didn't like the shot, but I suppose that wouldn't make any sense because why go on double the birth control when you're already protected. My mistake!